Extended Newton-type iteration for nonlinear ill-posed equations in Banach space

Thumbnail Image

Date

2019

Authors

Sreedeep, C.D.
George, S.
Argyros, I.K.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

In this paper, we study nonlinear ill-posed equations involving m-accretive mappings in Banach spaces. We produce an extended Newton-type iterative scheme that converges cubically to the solution which uses assumptions only on the first Fr chet derivative of the operator. Using general H lder type source condition we obtain an error estimate. We also use the adaptive parameter choice strategy proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060 2076, 2005) for choosing the regularization parameter. 2018, Korean Society for Computational and Applied Mathematics.

Description

Keywords

Citation

Journal of Applied Mathematics and Computing, 2019, Vol.60, pp.435-453

Endorsement

Review

Supplemented By

Referenced By